Alert archive / Alabama / Small Craft Advisories in 2022

Small Craft Advisory 49, NWS Mobile, AL

November 8, 2022

NWS Mobile, AL issued this small craft advisory at Nov 8, 2022, 3:33 AM CST. It took effect at Nov 9, 2022, 12:00 AM CST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2022, 3:33 AM CST (09:33 UTC)
In effect from
Nov 9, 2022, 12:00 AM CST
Expired
Nov 11, 2022, 3:30 AM CST
In force
52 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

555 
WHUS74 KMOB 080933
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
333 AM CST Tue Nov 8 2022

GMZ670-675-081745-
/O.NEW.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
333 AM CST Tue Nov 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From midnight tonight to 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
655 
WHUS74 KMOB 082053
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
253 PM CST Tue Nov 8 2022

GMZ655-090500-
/O.EXA.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
253 PM CST Tue Nov 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM.

* WHEN...From midnight tonight to 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-090500-
/O.CON.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
253 PM CST Tue Nov 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and
  seas 4 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From midnight tonight to 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
443 
WHUS74 KMOB 090403
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1003 PM CST Tue Nov 8 2022

GMZ655-670-675-091500-
/O.CON.KMOB.SC.Y.0049.221109T0600Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1003 PM CST Tue Nov 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
632 
WHUS74 KMOB 091606
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1006 AM CST Wed Nov 9 2022

GMZ650-100100-
/O.EXA.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
1006 AM CST Wed Nov 9 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast to north winds up to around 20 kt with gusts up
  to 25 kt and seas 4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ655-670-675-100100-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1006 AM CST Wed Nov 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast to north winds 15 to 25 kt with gusts up to 30
  kt and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
998 
WHUS74 KMOB 100242
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
842 PM CST Wed Nov 9 2022

GMZ650-655-670-675-101500-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
842 PM CST Wed Nov 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast to North winds 20 to 25 kt with gusts up to 30
  kt and seas 3 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
378 
WHUS74 KMOB 100956
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
356 AM CST Thu Nov 10 2022

GMZ655-675-101900-
/O.EXT.KMOB.SC.Y.0049.000000T0000Z-221110T1800Z/
/O.NEW.KMOB.GL.W.0008.221110T1800Z-221111T1100Z/
/O.NEW.KMOB.SC.Y.0050.221111T1100Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
356 AM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 AM CST FRIDAY...

* WHAT...For the Small Craft Advisory Thursday morning, northeast
  winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. For
  the Gale Warning, northwest winds 25 to 30 kt with frequent
  gusts up to 40 kt and seas 5 to 8 ft expected. For the Small
  Craft Advisory early Friday morning, west winds around 20 kt
  with gusts up to 25 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, until noon CST today. For
  the Gale Warning, from noon today to 5 AM CST Friday. For the
  Small Craft Advisory, from 5 AM to 6 AM CST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-101900-
/O.EXA.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
356 AM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-670-101900-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
356 AM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
702 
WHUS74 KMOB 101922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
122 PM CST Thu Nov 10 2022

GMZ655-675-110400-
/O.EXT.KMOB.GL.W.0008.000000T0000Z-221111T0600Z/
/O.EXT.KMOB.SC.Y.0050.221111T0600Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
122 PM CST Thu Nov 10 2022

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST FRIDAY...

* WHAT...For the Gale Warning, northwest winds increasing to 25 to
  30 kt with frequent gusts up to 40 kt. For the Small Craft
  Advisory early Friday morning, west winds around 20 kt with
  gusts up to 25 kt. Seas 4 to 6 ft near shore and 5 to 8 ft well
  offshore.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until midnight CST tonight. For 
  the Small Craft Advisory, from midnight tonight to 6 AM CST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-650-670-110400-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
122 PM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds increasing to 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 ft near shore and 4 to 6 ft well offshore.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
644 
WHUS74 KMOB 110251
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
851 PM CST Thu Nov 10 2022

GMZ655-675-111200-
/O.CAN.KMOB.GL.W.0008.000000T0000Z-221111T0600Z/
/O.EXT.KMOB.SC.Y.0050.221111T0251Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
851 PM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-650-670-111200-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
851 PM CST Thu Nov 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
374 
WHUS74 KMOB 110930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
330 AM CST Fri Nov 11 2022

GMZ630>636-650-670-111030-
/O.CAN.KMOB.SC.Y.0049.000000T0000Z-221111T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
330 AM CST Fri Nov 11 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Surface observations across the nearshore bays, sounds, and 
offshore waters are reporting sustained winds below Small Craft 
Advisory criteria. Therefore, the Small Craft Advisory has been 
cancelled. 

$$

GMZ655-675-111030-
/O.CAN.KMOB.SC.Y.0050.000000T0000Z-221111T1200Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
330 AM CST Fri Nov 11 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Surface observations across the western Florida panhandle Gulf
marine zones out to 60nm are reporting sustained winds below 
Small Craft Advisory criteria. Therefore, the Small Craft Advisory
has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 11:08 PM CST, 4 hours 25 minutes earlier.

Area forecast discussion, Nov 7, 11:08 PM CST, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1108 PM CST Mon Nov 7 2022

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1106 PM CST Mon Nov 7 2022

VFR conditions continue for the next 24 hours. Calm or light and
variable winds overnight become northeasterly 5 to 10 knots
Tuesday morning. Low level wind shear will begin to be possible
late Tuesday evening with a 40 knot northeast flow at 2 kft. /29

&&

.PREV DISCUSSION... /issued 513 PM CST Mon Nov 7 2022/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 512 PM CST Mon Nov 7 2022

VFR conditions prevail for the next 24 hours. Light and variable
winds overnight become northeasterly 5 to 10 knots on Tuesday. /29

PREV DISCUSSION... /issued 425 PM CST Mon Nov 7 2022/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tuesday)
Issued at 425 PM CST Mon Nov 7 2022

Second summer marches on with another round of record highs
Tomorrow considering Mobile broke its record high for today and
Pensacola at least tied the record high as of 4pm. The official
climate product at 430 CST will let us know if we officially tied
or broke the record at Pensacola.

Upper level ridging will build over the mid-Mississippi valley on
Tuesday in response to a rather impressive upper trough digging into
the western US. We will be sandwiched between this upper ridge and
the slowly organizing Sub-Tropical Storm Nicole north of the
Bahamas. At the surface, high pressure will continue to build north
of the area keeping steady easterly winds at the surface. Dry
condition will continue with the increased subsidence across the
area. Really only thing to talk about through tomorrow is the
potential for more record high temperatures and rather muggy
conditions all around given. Given we broke or tied the records
today and the ridge will be slightly stronger Tomorrow, we went
ahead and continued forecasting record high temperatures Tomorrow.
One thing to watch will be can we get close to our all time November
high of 88 in Mobile. With the subtropical ridge to the southeast
and the strengthening high to the north, a rather impressive amount
of subsidence will be over our area likely allowing us to heat up
some more. Add on the fact that heat release from Nicole could
amplify the ridge even more like the exhaust from a car engine,
temperatures could easily flirt closer to the all time November
record tomorrow.

Notable High Temperatures for Monday, November 8th:

Mobile (KMOB):

Record:   83 degrees set in 1942 (matched in 1973, 1986, and 2005)
Forecast: 86 degrees
Normal:   74 degrees

Pensacola (KPNS):

Record:   85 degrees set in 2020
Forecast: 86 degrees
Normal:   72 degrees

Lastly, a LOW RISK of rip currents will remain through Monday. BB/03

SHORT TERM...
(Tuesday night through Thursday night)
Issued at 425 PM CST Mon Nov 7 2022

Mid and upper level ridging persists over much of the eastern half
of the CONUS through mid-week as a potent trough swings down the
West Coast and pivots toward the Rockies. Meanwhile, the surface
high over eastern Canada and the Great Lakes region slides into
the Northeast, with a trailing ridge extending down into the
southeast CONUS. All eyes then turn toward the Subtropical Storm
Nicole which is currently over the southwestern Atlantic. Nicole
will likely transition into purely tropical system by mid-week
and become a strong tropical storm as it moves near the northwestern
Bahamas through the day on Wednesday and potentially strengthen
to a minimal hurricane as it nears the Florida east coast by late
Wednesday night. Nicole is expected to move west across the
Florida peninsula Thursday and potentially into the extreme
northeastern Gulf by late Thursday afternoon and evening. Even
with with, subsidence from the deep layer ridging will keep our
forecast area dry through the period, although there could be a
slight chance for showers along the coastal areas of the Florida
panhandle and over the adjacent Gulf waters by late week. Our area
should not feel any significant affects from Nicole, but a tight
pressure gradient between the high pressure to the north and low
pressure to the southeast will result in a breezy northeast to
northerly flow across our area, especially from late Tuesday
through Thursday (with gusts up to 25 mph or so possible,
especially across south central Alabama and the western Florida
panhandle. We will monitor for increased surf and rip currents
along the coast late this week, but with the offshore flow, at
this time we think that these impacts should be minimal.

The same northeasterly flow discussed previously will also allow
drier and cooler air to ooze into the local area from the
northeast late Tuesday night though Thursday night. Dewpoints will
also briefly crash into the 30s and 40s through the day on
Wednesday, but rebound slightly on Thursday. Temperatures will be
on the decline through the period as well. Daytime highs on both
Wednesday and Thursday are expected to be in the 70s, overnight
lows Tuesday night through Thursday night in the 50s and some 60s
(coastal). There could be a potential for some fire weather
concerns, mainly due to the winds later this week, but even with
the lower dewpoints lowering max temps should offset the
prudential for any Red Flag conditions.

Rip current risk increases to MODERATE for coastal Alabama and
northwest Florida beaches Tuesday night through the end of the
week. /12

LONG TERM...
(Friday through Monday)
Issued at 425 PM CST Mon Nov 7 2022

A cold front is expected to be approaching the area from the west
by late Friday, and move east across the area Friday night. This
should result in sharply turning Nicole, which may be over the
extreme northeast Gulf of Mexico at that time, to the northeast
and away from our area through the weekend. There remains some
uncertainty with regard to the track of Nicole late this week,
so we will need to monitor for any possible changes, but as
mentioned in the short term period, for now no significant impacts
are expected locally. Otherwise, with continued deep later
subsidence we area not expecting much if any precipitation with
this FROPA at this time, and much cooler air will be ushered into
the region in the wake of the front over the weekend and into the
early part of next week.

Highs on Friday will again be in the 70s for most locations, but
with the front moving through late that afternoon and overnight
temperatures will take a rather dramatic fall. Highs Saturday
will range from the upper 50s northwest to lower 70s southeast,
but highs on Sunday and Monday are expected to mainly only be in
the 50s (and lower 60s coastal). Friday night lows will range from
mid 40s northwest to upper 50s southeast, but will be mainly in
the 30s both Saturday and Sunday nights. /12

MARINE...
Issued at 425 PM CST Mon Nov 7 2022

Marine...Northeasterly flow will develop this evening and into
Tuesday before strengthening Tuesday night. Small craft advisories
will be needed Tuesday night through probably Thursday night as Sub-
Tropical Storm Nicole moves across Florida and potential, albeit
briefly, into the far northeastern Gulf. Seas and winds will remain
elevated heading into the weekend before the next cold front sweeps
through the area.  BB/03

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  86  57  74  54  78  60  80 /   0   0   0   0   0   0   0   0
Pensacola   68  86  58  74  59  78  65  80 /   0   0   0   0   0  10  10   0
Destin      70  86  59  75  61  80  68  81 /   0   0   0   0   0  10  20  10
Evergreen   64  86  51  71  51  76  59  77 /   0   0   0   0   0   0  10  10
Waynesboro  63  84  57  71  50  73  55  76 /   0  10   0   0   0   0   0   0
Camden      63  84  53  71  50  74  56  73 /   0   0   0   0   0   0  10   0
Crestview   64  87  54  72  55  78  63  79 /   0   0   0   0   0  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

Nearby

Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.